Anonymous
Anonymous asked in HealthDiet & Fitness · 1 month ago

If I am on steroids, adderall and Wellbutrin will I still gain weight???

I had Decadron injected for my autoimmune disease. I am also on adderall and Wellbutrin will I still gain weight on steroids? The adderall curbs my appetite. I’m about 15 pounds over weight and very worried that the steroid will cause weight gain. I already have a moon face and feel hungrier at night. If I restrict calories will I still gain weight? I’m 28

2 Answers

Relevance
  • 1 month ago

    If you haven't let your doctor know of any side effects, then please do so.  How about inquiring to your doctor and/or pharmacist about such potential side effects.

    With regard to weight gain or weight management, perhaps you may talk with a registered dietitian nutritionist (RDN), too.  Just an fyi that there may be a RDN at the local hospital or medical center as well.

    Here is a website for more general info re: healthy eating and lifestyle, as well as a "search bar" for a RDN:

    https://www.eatright.org/

  • Anonymous
    1 month ago

    if you keep up the adderall and restrict you should be okay

Still have questions? Get your answers by asking now.